Alert archive / Massachusetts / Wind Advisories in 2010
Wind Advisory 30, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Nov 4, 2010, 10:01 AM EDT for Barnstable County, Dukes County, Nantucket County, Massachusetts. It took effect at Nov 4, 2010, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 10:01 AM EDT (14:01 UTC)
- In effect from
- Nov 4, 2010, 12:00 PM EDT
- Expired
- Nov 4, 2010, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 2.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779 WWUS71 KBOX 041401 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1001 AM EDT THU NOV 4 2010 ...A BRIEF PERIOD OF STRONG WINDS THIS AFTERNOON... MAZ022>024-042215- /O.NEW.KBOX.WI.Y.0030.101104T1600Z-101104T2300Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 1001 AM EDT THU NOV 4 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE ADVISORY IS FOR CAPE COD...NANTUCKET AND MARTHAS VINEYARD. LOW PRESSURE ALONG THE DELAWARE COAST LATE THURSDAY MORNING WILL INTENSIFY THIS AFTERNOON AS IT TRACKS NORTHEAST PASSING THROUGH EASTERN MASSACHUSETTS LATE IN THE DAY. THIS LOW WILL BRING A PERIOD OF STRONG SOUTHEAST WINDS TO CAPE COD...NANTUCKET AND MARTHAS VINEYARD THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 2 PM AND 5 PM WHEN WIND SPEEDS OF 25 TO 35 MPH ARE ANTICIPATED ALONG WITH WIND GUSTS UP TO 45 MPH. WINDS WILL DIMINISH AFTER 7 PM. SPEEDS OF THIS MAGNITUDE ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES CROSSING THE BOURNE AND SAGAMORE BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. && $$ NOCERA
2 follow-up statements
344 WWUS71 KBOX 042031 AAA NPWBOX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EDT THU NOV 4 2010 ...A BRIEF PERIOD OF STRONG WINDS THIS AFTERNOON... MAZ022>024-042300- /O.CON.KBOX.WI.Y.0030.000000T0000Z-101104T2300Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 431 PM EDT THU NOV 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE ADVISORY IS FOR CAPE COD...NANTUCKET AND MARTHAS VINEYARD. LOW PRESSURE OVER EASTERN LONG ISLAND LATE THURSDAY WILL WEAKEN AND LIFT NORTH INTO EASTERN MASSACHUSETTS THIS EVENING. STRONG EAST TO SOUTHEAST WINDS THAT AFFECTED THE CAPE AND ISLANDS THIS AFTERNOON WILL DIMINISH AROUND 7 PM. UNTIL THEN SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH CAN BE EXPECTED ACROSS THIS AREA. SPEEDS OF THIS MAGNITUDE ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES CROSSING THE BOURNE AND SAGAMORE BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. && $$ NOCERA
867 WWUS71 KBOX 042307 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 707 PM EDT THU NOV 4 2010 MAZ022>024-050015- /O.EXP.KBOX.WI.Y.0030.000000T0000Z-101104T2300Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET 707 PM EDT THU NOV 4 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS ACROSS CAPE COD AND THE ISLANDS HAVE DIMINISHED...SO THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 4, 5:09 AM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Nov 4, 5:09 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
509 AM EDT THU NOV 4 2010
.SYNOPSIS...
LOW PRESSURE DEVELOPING ALONG THE MID ATLANTIC COAST WILL MOVE
NORTHEAST TO NEAR LONG ISLAND THIS EVENING...WITH A WARM FRONT
LIFTING NORTH ALONG THE COAST LATER TODAY AND TONIGHT. A SECOND LOW
WILL DEVELOP OFF THE MID ATLANTIC COAST TONIGHT AND MOVE INTO THE
GULF OF MAINE FRIDAY EVENING. THIS STORM MEANDERS ABOUT SOUTHEAST
CANADA SATURDAY...THEN HIGH PRESSURE WILL BUILD IN FROM THE
SOUTHEAST UNITED STATES FOR SUNDAY INTO THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FIRST WAVE ASSOCD WITH UPSTREAM TROF AMPLIFICATION IS DEVELOPING OFF
NC COAST AND WILL LIFT NWD ALONG MID ATLC COAST TODAY. GOOD E/SE
LLJ WILL BRING INCREASING ATLANTIC MOISTURE INTO THE REGION TODAY
WHILE ALSO PRODUCING STRONG ISENTROPIC LIFT AS IT INTERSECTS LOW
LEVEL BOUNDARY. THIS WILL RESULT IN RAIN OVERSPREADING THE REGION
WITH LOCALLY HEAVY RAIN AT TIMES. HEAVIEST RAINFALL WILL LIKELY BE
IN THE INTERIOR WITH MAX AMOUNTS TODAY UP TO AN INCH. THE PRECIP
MAY BEGIN AS A PERIOD OF LIGHT SNOW OR MIXED RAIN/SNOW ACROSS NW
ZONES THIS MORNING WITH ANY SNOW ACCUM LESS THAN 1" OVER THE
MONADNOCKS.
EASTERLY 50 KT LLJ WILL BE LIFTING NWD ACROSS SE NEW ENG THIS
AFTERNOON AND MAY PRODUCE A PERIOD OF STRONG AND GUSTY WINDS ACROSS
SE COASTAL MA AND CAPE/ISLANDS AS STRONG PRES FALLS DEVELOP. LOW
PROB FOR BRIEF WIND ADVSY GUSTS THIS AFTERNOON.
WARM FRONT IS EXPECTED TO LIFT NWD ALONG THE SE NEW ENG COAST LATER
TODAY WITH WIND SHIFT TO THE SOUTH AND TEMPS POSSIBLY APPROACHING
60. TEMPS REMAINING MOSTLY IN THE 40S IN THE DISTANT
INTERIOR.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
MID LEVEL TROF UNDERGOES FURTHER AMPLIFICATION TONIGHT AS IT DIGS
INTO THE SE US. ADDITIONAL UPSTREAM ENERGY AND HEIGHT FALL CENTER
WILL RESULT IN A SECOND COASTAL LOW DEVELOPING ALONG MID ATLC
COAST WHICH MAY END UP CONSOLIDATING WITH FIRST LOW OVER SE NEW ENG
LATE TONIGHT. WILL SEE ANOTHER PULSE OF RAIN TONIGHT...AND THIS
TIME THE HEAVIER RAIN SHOULD BE FOCUSED IN SE NEW ENG ASSOCD WITH
SOUTHERLY LLJ WHICH PASSES CLOSE TO THE CAPE/ISLANDS. ISOLD THUNDER
ALSO POSSIBLE ACROSS SE NEW ENG NEAR THE LLJ AS ELEVATED INSTABILITY
PARAMETERS ARE FAVORABLE.
06Z NAM HAS SHIFTED FURTHER EAST WITH THE LLJ BUT IS STILL ON THE
WESTERN EDGE OF THE GUIDANCE. NAM WOULD SUPPORT STRONG WINDS OVER
THE CAPE/ISLANDS LATE TONIGHT WITH POTENTIAL FOR WIND ADVSY WHILE
REST OF THE MODEL GUIDANCE KEEPS THE STRONGEST WINDS OFFSHORE. WE
STILL EXPECT A PERIOD OF GUSTY SOUTHERLY WINDS LATE TONIGHT OVER
CAPE/ISLANDS BUT LOW LEVEL INVERSION WILL LIMIT THE GUST POTENTIAL.
WARM FRONT WILL LIFT NWD ALONG THE EASTERN NEW ENG COAST TONIGHT
WITH RISING TEMPS EXPECTED IN THE COASTAL PLAIN. TEMPERATURES MAY
RISE INTO THE 60S FOR A TIME OVER INTERIOR SE MA BUT COOLER
IMMEDIATE S COAST AND CAPE/ISLANDS DUE TO SOUTHERLY FLOW. WEST OF
THE FRONT IN THE INTERIOR TEMPS WILL HOLD IN THE 40S.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
IN THE LARGER PICTURE...A HIGH AMPLITUDE TROF MOVES THROUGH FOLLOWED
BY A LARGE BROAD RIDGE FOR NEXT WEEK. FORECAST CALLS FOR DRYING
CONDITIONS FRIDAY AND NIGHT...AND THEN DRY FOR THE REST OF THE
WEEKEND THROUGH AT LEAST MID WEEK. THERE IS...HOWEVER...A POTENTIAL
FLY IN THE OINTMENT. THE 00Z ECMWF...FOLLOWING A THEME FROM THE 18Z
GFS RUN...CLOSES OFF THE EXITING UPPER LOW AND RETROGRADES A SURFACE
LOW S OF NOVA SCOTIA INTO THE EASTERN GULF OF MAINE EARLY NEXT WEEK.
THIS COULD BRING CLOUDS BACK INTO EASTERN AREAS LATE MON THRU
TUE...AND POSSIBLY EVEN BRING A THREAT OF RAIN FOR EAST COASTAL
AREAS. THE GFS ENSEMBLES DO DEPICT THREE MEMBERS SIMILAR TO THE
LATEST ECMWF SOLUTION.
A LITTLE MORE SPECIFICALLY...
FRIDAY AND FRIDAY NIGHT...EXPECT STEADY RAFL TO TAPER OFF SW TO NE
DURING THE MORNING. SINCE THE UPPER LOW IS SO AMPLIFIED WITH THE
AXIS STILL WELL W OF NEW ENGLAND...A LITTLE WARY OF GETTING
STRAIGHTFORWARD CLEARING. THUS DECREASED POPS AND CLOUD COVER RATHER
SLOWLY. KEPT CHANCE POPS NEAR THE BERKSHIRE CREST AND MONADNOCKS FRI
NIGHT DUE TO OROGRAPHY. ANY RAIN COULD MIX OR CHANGE TO WET
SNOW...BUT NO ACCUMULATION OF ANY CONSEQUENCE EXPECTED. MODERATELY
STRONG COLD AIR ADVECTION SETS IN OVERNIGHT.
SATURDAY THRU SUNDAY...EVEN THOUGH THE UPPER TROF AXIS DOES NOT PASS
OUR LONGITUDE UNTIL SUNDAY MORNING...MODELS DEPICT VERY DRY AIR.
THUS...KEPT POPS LOW WITH JUST SLIGHT CHANCE OVER THE BERKSHIRES AND
MONADNOCKS WHERE COULD NOT RULE OUT A FLURRY OR SPRINKLE DUE TO COLD
POOL ALOFT AND THE OROGRAPHY. PROBABLY TEMPS IN 20S AND 30S SATURDAY
NIGHT. STAYED CLOSE TO MOSGUIDE FOR SAT AND SUN. HIGHS SAT SHOULD
GENERALLY RANGE FROM UPPER 40S NW TO LOWER 50S SE. SUN IS LIKELY TO
BE STILL A LITTLE COOLER WITH HIGHS REMAINING IN THE 40S MOST
LOCATIONS...PERHAPS NOT GETTING ABOVE THE LOWER TO MID 40S ACROSS
THE NW HIGHER TERRAIN.
EARLY NEXT WEEK...AS ALREADY NOTED...THIS PART OF THE FORECAST MAY
NOT BE QUITE AS CLEAR CUT AS WOULD FIRST SEEM. FOR NOW HAVE LEANED
TOWARD THE GREATER MODEL CONSENSUS OF DRY CONDITIONS EVERYWHERE AND
JUST SOME CLOUDINESS BACKING NEAR THE COAST. HOWEVER...THIS IS A
LARGE AMPLITUDE TROF WITH AN ASSOCIATED STRONG BAROCLINIC ZONE.
THUS...WOULD NOT BE SURPRISED IF IT TAKES LONGER TO FULLY EXIT LATER
THAN ADVERTISED AND HOLD BACK THE UPSTREAM RIDGE FROM BUILDING INTO
THE REGION FOR A DAY OR TWO. MAIN CONCERN IS EAST COASTAL SOUTHERN
NEW ENGLAND WHERE AN ALTERNATE FORECAST SCENARIO WOULD INCLUDE MORE
CLOUDS AND A CHANCE OF SOME RAIN LATE MON THRU TUE.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
TODAY...HIGH CONFIDENCE FOR CONDITIONS LOWERING TO MVFR/IFR AS
RAIN OVERSPREADS THE REGION. AREAS OF LIFR POSSIBLE LATER THIS
AFTERNOON IN THE INTERIOR AS THE WARM FRONT LIFTS NWD ALONG THE
COAST. EASTERLY WINDS MAY GUST OVER 30 KT CAPE/ISLANDS THIS
AFTERNOON.
TONIGHT...HIGH CONFIDENCE IFR/LIFR IN THE INTERIOR WITH PERIODS OF
RAIN AND FOG. IN THE COASTAL PLAIN...CIGS MAY BRIEFLY IMPROVE TO
VFR/MVFR THIS EVENING AS THE WARM FRONT LIFTS TO THE NORTH BUT
CONDIITONS ARE FORECAT TO DETERIORATE AGAIN LATE TONIGHT. STRONG S
WINDS MAY BE A CONCERN OVER CAPE/ISLANDS LATE TONIGHT. THERE MAY
BE A BRIEF PERIOD OF SUSTAINED WINDS 25 KT FMH/HYA/ACK AFTER 06Z
WITH LOW PROB FOR GUSTS TO 40 KT. LLWS ALSO POSSIBLE CAPE/ISLANDS
LATE TONIGHT AS THE LLJ MOVES OVER THE REGION.
KBOS TERMINAL...EXPECT CIGS AROUND 3000-3500 FT TO DEVELOP BY 12Z
AS SC NEAR THE S COAST ADVECTS NWD. HIGH CONFIDENCE CIGS/VSBYS
LOWERING TO MVFR AFTER 12Z AS RAIN MOVES IN AND MAY LOWER TO IFR
THIS AFTERNOON AS WARM FRONT APPROACHES FROM THE SOUTH. WARM FRONT
MAY LIFT N OF BOS TONIGHT WITH WIND SHIFT TO S AND IMPROVEMENT IN
CIGS/VSBYS TO AT LEAST MVFR.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRI...WIDESPREAD MVFR CONDITIONS EXPECTED TO IMPROVE TO VFR MOST
LOCATIONS DURING THE AFTERNOON.
FRI NIGHT...MODERATE TO HIGH CONFIDENCE OF MOSTLY VFR CONDITIONS.
PATCHY MVFR CIGS ARE POSSIBLE IN SCATTERED RAIN/SNOW SHOWERS OVER
BERKSHIRES AND MONADNOCKS.
SAT THRU MON...MODERATE TO HIGH CONFIDENCE OF VFR CONDITIONS.
*** CHANGES TO TAF PROGRAM ***
NWS TAUNTON IS NOW ISSUING TAFS FOR HANSCOM FIELD IN BEDFORD MA
/KBED/. IN ADDITION...TAFS FOR WORCESTER MA /KORH/ ARE NOW ISSUED
EVERY 6 HOURS. AMENDMENTS ARE NO LONGER PROVIDED FOR KORH.
&&
.MARINE...
E/SE LLJ LIFTING NWD ACROSS THE WATERS WILL BRING A PERIOD OF GUSTY
WINDS LATER THIS MORNING INTO THE AFTERNOON. WE HAVE SCA ALL WATERS
AND THERE IS A CHANCE FOR A FEW GALE FORCE GUSTS OVER THE EASTERN
WATERS AS STRONG PRES FALLS DEVELOP. WINDS SHIFT TO SOUTH OVER SE
WATERS LATER TODAY AND DIMINISH.
ANOTHER PULSE OF GUSTY SOUTHERLY WINDS EXPECTED TONIGHT ASSOCD WITH
THE SOUTHERLY LLJ. CORE OF THE JET EXPECTED TO PASS OVER EASTERN
MOST WATERS WHERE STRONGEST WINDS EXPECTED. BUT STRONGER LOW LEVEL
INVERSION OVER THE WATER SHOULD KEEP GUSTS BELOW GALE.
OULOOK...FRIDAY THROUGH MONDAY
WILL LIKELY SEE A RATHER EXTENSIVE PERIOD OF GUSTS TO 25 TO 30 KT
LATE FRI THROUGH THE WEEKEND. CONFIDENCE IS ONLY MODERATE AS MODELS
SHOW CONSIDERABLE VARIABILITY IN THE STRENGTH OF THE SURFACE
GRADIENT OVER THE WEEKEND INTO EARLY NEXT WEEK. WILL ALSO HAVE TO
DEAL WITH AN EXTENDED PERIOD OF RATHER ROUGH SEAS IN THE MORE
EXPOSED WATERS...ALTHOUGH ONCE AGAIN THE WNA GUIDANCE LOOKS TO BE
OVERDONE BY SOME 15 TO 20 PERCENT.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 AM EDT FRIDAY
FOR ANZ231>235-237-250-251-254>256.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR ANZ230-236.
&&
SYNOPSIS...KJC/THOMPSON
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...THOMPSON
AVIATION...KJC/THOMPSON
MARINE...KJC/THOMPSONHazardous weather outlook, Nov 4, 5:32 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 532 AM EDT THU NOV 4 2010 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-050945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 532 AM EDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. RAIN WILL BE HEAVY AT TIMES THIS AFTERNOON AND TONIGHT. THIS MAY RESULT IN LOCALIZED URBAN AND POOR DRAINAGE FLOODING. RAIN AND PONDING OF WATER ON ROADWAYS MAY IMPACT THE EVENING COMMUTE THROUGHOUT MUCH OF SOUTHERN NEW ENGLAND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-050945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 532 AM EDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. EAST WINDS MAY BRIEFLY GUST TO NEAR GALE FORCE ACROSS THE EASTERN OUTER WATERS LATE THIS AFTERNOON. ACROSS THE FAR EASTERN COASTAL WATERS...BORDERING THE GULF OF MAINE AND GEORGES BANK...THERE IS A SLIGHT CHANCE OF SOUTHERLY WIND GUSTS TO NEAR GALE FORCE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW PROBABILITY OF ISOLATED WIND GUSTS TO NEAR GALE FORCE FRIDAY NIGHT ACROSS THE OUTER WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THOMPSON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 10:12 AM EDT | Gale Warning | BOX | 9 hr | |
| Nov 4, 7:01 PM EDT | Coastal Flood Statement | BOX | Barnstable, Nantucket | 6 hr |
Nearby
Wind Advisories in Massachusetts, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.